Alert archive / Wisconsin / Winter Storm Warnings in 2014
Winter Storm Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm warning at Nov 24, 2014, 4:17 AM CST for 4 counties in Wisconsin. It took effect at Nov 24, 2014, 9:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2014, 4:17 AM CST (10:17 UTC)
- In effect from
- Nov 24, 2014, 9:00 AM CST
- Expired
- Nov 24, 2014, 2:07 PM CST
- In force
- 5 hr
- Issued by
- NWS Milwaukee, WI
Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295 WWUS43 KMKX 241017 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 417 AM CST MON NOV 24 2014 ...LOW PRESSURE TO BRING ACCUMULATING SNOWS TO SOUTHERN WISCONSIN... .LOW PRESSURE TO THE EAST OF WISCONSIN IS DEEPENING DRAWING COLDER AIR BACK INTO THE AREA ON INCREASING GUSTY WEST WINDS. THIS WILL CHANGE THE RAIN TO SNOW FROM WEST TO EAST THIS MORNING. ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED IN THE WARNING AREA...WITH 3 TO 5 INCHES IN THE ADVISORY AREA. AREAS OF BLOWING SNOW WILL DEVELOP LATER IN THE DAY. WIZ046-047-241830- /O.NEW.KMKX.WS.W.0005.141124T1500Z-141125T1200Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 417 AM CST MON NOV 24 2014 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY. * TIMING...RAIN WILL TURN OVER TO SNOW FROM WEST TO EAST BEGINNING AROUND 9 AM...AND BECOME HEAVY AT TIMES FROM LATE MORNING THROUGH THE EARLY AFTERNOON. THE SNOW WILL LIGHTEN DURING THE EVENING HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS. * SNOW ACCUMULATIONS...5 TO 6 INCHES..WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS...WEST 15 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH. * IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN THE AFTERNOON AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP ROADS CLEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND STRONG WINDS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WIZ051-052-241830- /O.NEW.KMKX.WS.W.0005.141124T1900Z-141125T1200Z/ FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN 417 AM CST MON NOV 24 2014 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY. * TIMING...RAIN WILL TURN OVER TO SNOW FROM WEST TO EAST BEGINNING BETWEEN 10 AM AND 12 NOON...AND BECOME HEAVY AT TIMES THROUGH THE AFTERNOON. THE SNOW WILL LIGHTEN DURING THE LATE EVENING HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS. * SNOW ACCUMULATIONS...4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS...WEST 15 TO 20 MPH WITH GUSTS BETWEEN 25 MPH AND 30 MPH. * IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN THE AFTERNOON AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP ROADS CLEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS THE COMBINATION OF SIGNIFICANT AMOUNTS OF SNOW....AND STRONG WINDS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WIZ060-066-071-072-241830- /O.EXA.KMKX.WW.Y.0019.141124T1900Z-141125T1200Z/ OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...PORT WASHINGTON...MILWAUKEE...RACINE... KENOSHA 417 AM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY. * TIMING...RAIN TURNS OVER TO SNOW EARLY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT...TAPERING OFF BY TUESDAY MORNING * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH DURING THE AFTERNOON AND EVENING. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WIZ056-057-062-063-067>069-241830- /O.CON.KMKX.WW.Y.0019.141124T1500Z-141125T0600Z/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON...MONROE...JANESVILLE...BELOIT 417 AM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * TIMING...RAIN TURNS TO SNOW BY MID-MORNING AND CONTINUES THROUGH THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH IN THE AFTERNOON. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE AFTERNOON AND EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON NORTH/SOUTH ROADWAYS LATER MONDAY INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WIZ058-059-064-065-070-241830- /O.CON.KMKX.WW.Y.0019.141124T1900Z-141125T1200Z/ DODGE-WASHINGTON-JEFFERSON-WAUKESHA-WALWORTH- INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA 417 AM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY. * TIMING...RAIN TURNS OVER TO SNOW EARLY THIS AFTERNOON AND CONTINUES THROUGH TONIGHT...TAPERING OFF BY TUESDAY MORNING. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH DURING THE AFTERNOON AND EVENING. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ REM
2 follow-up statements
088 WWUS43 KMKX 241704 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1104 AM CST MON NOV 24 2014 ...LOW PRESSURE TO BRING ACCUMULATING SNOWS TO SOUTHERN WISCONSIN... .LOW PRESSURE TO THE EAST OF WISCONSIN IS DEEPENING DRAWING COLDER AIR INTO THE AREA ON INCREASING GUSTY WEST WINDS. THIS WILL CONTINUE TO CHANGE THE RAIN TO SNOW FROM SOUTHWEST TO NORTHEAST INTO EARLY THIS AFTERNOON. ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED IN THE WARNING AREA... WITH 3 TO 5 INCHES IN THE ADVISORY AREA. AREAS OF BLOWING SNOW WILL DEVELOP LATER IN THE DAY. WIZ046-047-250115- /O.CON.KMKX.WS.W.0005.000000T0000Z-141125T1200Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 1104 AM CST MON NOV 24 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * TIMING...RAIN WILL TURN OVER TO SNOW INTO EARLY THIS AFTERNOON ...AND BECOME HEAVY AT TIMES. THE SNOW WILL LIGHTEN DURING THE EVENING HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS. * SNOW ACCUMULATIONS...5 TO 6 INCHES..WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS...WEST 15 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH. * IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL CONDITIONS... ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN THE AFTERNOON AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP ROADS CLEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND STRONG WINDS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WIZ051-052-250115- /O.CON.KMKX.WS.W.0005.141124T1900Z-141125T1200Z/ FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN 1104 AM CST MON NOV 24 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * TIMING...RAIN WILL TURN OVER TO SNOW FROM SOUTHWEST TO NORTHEAST BEGINNING EARLY THIS AFTERNOON...AND BECOME HEAVY AT TIMES THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. THE SNOW WILL LIGHTEN DURING THE LATE EVENING HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS. * SNOW ACCUMULATIONS...4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS...WEST 15 TO 20 MPH WITH GUSTS BETWEEN 25 MPH AND 30 MPH. * IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL CONDITIONS... ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN THE AFTERNOON AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP ROADS CLEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS THE COMBINATION OF SIGNIFICANT AMOUNTS OF SNOW....AND STRONG WINDS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WIZ056-057-062-063-067>069-250115- /O.CON.KMKX.WW.Y.0019.000000T0000Z-141125T0600Z/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON...MONROE...JANESVILLE...BELOIT 1104 AM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...SNOW CONTINUES THROUGH THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH IN THE AFTERNOON. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE AFTERNOON AND EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON NORTH/SOUTH ROADWAYS LATER MONDAY INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WIZ058>060-064>066-070>072-250115- /O.CON.KMKX.WW.Y.0019.141124T1900Z-141125T1200Z/ DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH- RACINE-KENOSHA- INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND... PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1104 AM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * TIMING...RAIN TURNS OVER TO SNOW EARLY THIS AFTERNOON AND CONTINUES THROUGH TONIGHT...TAPERING OFF BY TUESDAY MORNING. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH DURING THE AFTERNOON AND EVENING. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$
592 WWUS43 KMKX 242007 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 207 PM CST MON NOV 24 2014 ...LOW PRESSURE CONTINUES TO BRING ACCUMULATING SNOWS TO SOUTHERN WISCONSIN... .LOW PRESSURE TO THE EAST OF WISCONSIN IS WRAPPING COLDER AIR INTO SOUTHERN WISCONSIN AND HAS CHANGED THE RAIN TO SNOW. AMOUNTS HAVE BEEN LIMITED A BIT BUT EXPECTING ACCUMULATIONS TO CONTINUE INTO THE OVERNIGHT HOURS. HEAVY SNOW TOTALS ARE NOT EXPECTED BUT A GENERAL 3 TO 5 INCH TOTAL LOOKS LIKE A GOOD BET. WITH COLDER TEMPERATURES ARRIVING AND AN UPTICK IN THE WINDS...SOME BLOWING SNOW IS EXPECTED AS WELL. WIZ046-047-250415- /O.CAN.KMKX.WS.W.0005.000000T0000Z-141125T1200Z/ /O.EXA.KMKX.WW.Y.0019.000000T0000Z-141125T0600Z/ MARQUETTE-GREEN LAKE- INCLUDING THE CITIES OF...MONTELLO...BERLIN 207 PM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...SNOW CONTINUES THROUGH THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS 15 TO 25 MPH. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY THIS EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON NORTH/SOUTH ROADWAYS LATER MONDAY INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WIZ051-052-250415- /O.CAN.KMKX.WS.W.0005.000000T0000Z-141125T1200Z/ /O.EXA.KMKX.WW.Y.0019.000000T0000Z-141125T1200Z/ FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN 207 PM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...SNOW WILL CONTINUE...MODERATE AT TIMES THIS EVENING...FOR MUCH OF THE NIGHT BUT TAPER OFF LATER TONIGHT. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS 15 TO 25 MPH. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WIZ056-057-062-063-067>069-250415- /O.CON.KMKX.WW.Y.0019.000000T0000Z-141125T0600Z/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON...MONROE...JANESVILLE...BELOIT 207 PM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...SNOW CONTINUES THROUGH THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS 15 TO 25 MPH * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE AFTERNOON AND EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON NORTH/SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WIZ058>060-064>066-070>072-250415- /O.CON.KMKX.WW.Y.0019.000000T0000Z-141125T1200Z/ DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH- RACINE-KENOSHA- INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND... PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 207 PM CST MON NOV 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * TIMING...SNOW CONTINUES INTO THE NIGHTTIME HOURS GRADUALLY DIMINISHING LATE. * SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS...WEST WINDS 15 TO 25 MPH. * IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ COLLAR
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 24, 4:06 AM CST, 11 minutes earlier.
Area forecast discussion, Nov 24, 4:06 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CST MON NOV 24 2014
.TODAY AND TONIGHT...THIS SECTION WILL BE ADDED SHORTLY.
.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
THERE COULD BE A LITTLE LIGHT SNOW OR FLURRIES LINGERING TUESDAY
MORNING...BUT OTHERWISE THE DAY LOOKS DRY AS SURFACE HIGH PRESSURE
SLIDES BY TO THE SOUTH.
LATEST MODELS HAVE TRENDED SOUTH FOR THE LOW PRESSURE SYSTEM ON
WEDNESDAY...SO HAVE BACKED OFF POPS AND SNOW AMOUNTS FOR NOW.
ENDED UP WITH ABOUT AN INCH WEDNESDAY AND WEDNESDAY NIGHT...BUT
COULD BE EVEN LESS PER DRIER MODEL SOLUTIONS.
.THANKSGIVING THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM
A WEAK WAVE MAY BRING A LITTLE LIGHT SNOW FRIDAY...BUT OTHERWISE IT
LOOKS MAINLY DRY FROM THANKSGIVING THROUGH THE WEEKEND.
BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THIS PERIOD EXCEPT
FOR SATURDAY WHEN HIGHS COULD BE UP NEAR NORMAL.
&&
.AVIATION/12Z TAFS/ AND MARINE...THESE SECTIONS WILL BE ADDED
SHORTLY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 6 AM CST
TUESDAY FOR WIZ051-052.
WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM CST
TUESDAY FOR WIZ046-047.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 6 AM CST
TUESDAY FOR WIZ058>060-064>066-070>072.
WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT FOR WIZ056-057-062-063-067>069.
LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY
FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...DDVHazardous weather outlook, Nov 23, 11:10 PM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1110 PM CST SUN NOV 23 2014 WIZ046-047-051-052-056>060-062>072-242200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1110 PM CST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT LOOK FOR WIDESPREAD DENSE FOG TONIGHT WITH VISIBILITY DROPPING TO LESS THAN 1/4 MILE. THE FOG WILL GRADUALLY LIFT FROM WEST TO EAST AFTER MIDNIGHT. VISIBILITIES SHOULD IMPROVE IN MADISON BY 3 AM AND MILWAUKEE BETWEEN 5 AND 6 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A WINTER WEATHER ADVISORY IS IN EFFECT FOR MAINLY MONDAY AFTERNOON AND NIGHT WITH THE EXCEPTION OF CENTRAL WISCONSIN AND THE LAKE COUNTIES. 3 TO 5 INCHES OF SNOW AND BLOWING...DRIFTING SNOW IS FORECAST AS THE RAIN CHANGES TO SNOW AND GUSTY WEST WINDS DEVELOP. LESSER SNOW AMOUNTS ARE EXPECTED OVER THE LAKE COUNTIES AND CENTRAL WISCONSIN BUT CHANGES TO THE FORECAST ARE POSSIBLE IF THE RAIN CHANGES TO SNOW SOONER THAN EXPECTED. LIGHT SNOW IS ALSO EXPECTED ON WEDNESDAY WITH LIGHT SNOW ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-242200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1110 PM CST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT LOOK FOR AREAS OF DENSE FOG OVERNIGHT WITH VISIBILITIES DROPPING BELOW 1/2 MILE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING MONDAY THROUGH MONDAY NIGHT DUE TO STRONG AND GUSTY WESTERLY WINDS DEVELOPING. WINDS AND WAVES WILL APPROACH SMALL CRAFT LEVELS WEDNESDAY NIGHT AND THURSDAY AFTER THE PASSAGE OF ANOTHER COLD FRONT. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 9:05 PM CST | Small Craft Advisory | MKX | 30 hr | |
| Nov 23, 10:49 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 5 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.